On the structure of sets of lattice points in the plane with a small doubling property
Structure theory of set addition, Astérisque no. 258  (1999), p. 217-240
@incollection{AST_1999__258__217_0,
     author = {Stanchescu, Yonutz V.},
     title = {On the structure of sets of lattice points in the plane with a small doubling property},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {217-240},
     zbl = {0979.11018},
     mrnumber = {1701200},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__217_0}
}
Stanchescu, Yonutz V. On the structure of sets of lattice points in the plane with a small doubling property, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 217-240. http://www.numdam.org/item/AST_1999__258__217_0/

[B] Bilu Y., Structure of sets with small sumsets, Mathématiques Stochastiques, Univ. Bordeaux 2, Preprint 94-10, 1994. | MR 1701189 | Zbl 0946.11004

[F1] Freiman G. A., Foundations of a structural theory of set addition ; Translation of Mathematical Monographs, 37, Amer. Math. Soc., Providence, R.L, USA, 1973. | MR 360496 | Zbl 0271.10044

[F2] Freiman G. A., What is the structure of K if K+K is small? ; Lecture Notes in Mathematics 1240, 1987, Springer-Verlag, New-York, 109-134. | MR 894508 | Zbl 0625.10045

[F3] Freiman G. A., Private Communication.

[F4] Freiman G. A., Inverse problems of additive number theory, VI. On addition of finite sets, III, Izvest. Vuz. Mathem., 3 (28), 1962, 151-157. | MR 152486 | Zbl 0156.05102

[L-S] Lev V. F., Smeliansky P. Y., On addition of two distinct sets of integers, Acta Arithmetica, LXX.1, 1995, 85-91. | Article | MR 1318763 | Zbl 0817.11005

[R] Ruzsa I. Z., Generalized arithmetic progressions and sumsets, Acta Math. Hungar., 65(4), 1994, 379-388. | Article | MR 1281447 | Zbl 0816.11008

[S1] Stanchescu Y., On addition of 'two distinct sets of integers, Acta Arithmetica, LXXV.2, 1996, 191-194. | Article | MR 1379398 | Zbl 0841.11008

[S2] Stanchescu Y., On the structure of sets with small doubling property on the plane (I), Acta Arithmetica, LXXXIII.2, 1998, 127-141. | Article | MR 1490644 | Zbl 0885.11018

[S3] Stanchescu Y., On the structure of sets with small doubling property on the plane (II), preprint. | Zbl 1175.11059